# SDR DXTA200500680

- Difficulty date: April 14, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 3,428 hours, 2,132 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838432
- Part serial: 200101085
- Condition: Unserviceable
- Location: Cabin Cooling
- Part time: 3,428 hours, 2,132 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 36000 FT TO 40000 FT A NOTICEABLE ODOR OF BURNING OR PERHAPS SMOKE DEVELOPED, BUT NO VISIBLE SMOKE.  IT WAS IRRITATING TO THE EYES AND WAS CONCENTRATED MOSTLY IN THE COCKPIT, HOWEVER, COULD SMELL IT IN THE CABIN.  HAD THE ODOR INTERMITTENTLY AT FIRST, BUT IT INTENSIFIED THE LAST 10 MINS.  TROUBLESHOT SMOKE SMELL IN COCKPIT, FOUND COCKPIT ACM FAILED (AFT)  R & R WITH OVERHAULED UNIT PER CE 750 M/M CH 21-51-00  OPS/LK CK GOOD
